MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; LINKSYMPHOKNEE ARTICULATING SURFACE, CR

WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; LINKSYMPHOKNEE ARTICULATING SURFACE, CR
Model Number 880-243/10
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 11/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Dr.Dv performed a revision for a poly swap for a patient who presented with discomfort.The implant was originally done in a bilateral procedure on (b)(6) 2022.The revision was completed on (b)(6) 2024 to the right side.Only the poly was revised.The original was a size 10 cr but the swap was with a size 12 uc poly.The patient also has a size 10 poly on the left side and has reported similar discomfort.

Brand Name
LINKSYMPHOKNEE
Common Device Name
LINKSYMPHOKNEE ARTICULATING SURFACE, CR
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key20833020
Report Number3006721341-2024-00026
Device Sequence Number4070014
Product Code KRO
UDI-Device Identifier04026575255344
UDI-Public04026575255344
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2024
Report Date (Section F) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number880-243/10
Device Catalogue Number880-243/10
Device Lot Number2213186
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/12/2024
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer11/13/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown